# SDR ASOA98098

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120226
- System (JASC): 6120 · Propeller Controlling System
- Part: O-Ring
- Part number: M832481030
- Condition: Leaking
- Location: Rt Pcu
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE VLD-ATL - RIGHT ENGINE OIL PRESSURE BEGAN TO FLUCTUATE BETWEEN 45 AND 60 PSI.  CREW REDUCED POWER AND THE OIL PRESSURE SETTLED AT 55 PSI.  CREW DECLARED AN EMEGENCY AND DIVERTED TO MCN, WHERE LANDING WAS MADE SAFELY AND WITHOUT FURTHER INCIDENT.  MCN MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE PCU O-RING.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
